Your PDF has successfully downloaded.

You may be interested in finding more content on these topics:

Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

Journal Article

ARE THE DIMENSIONS OF THE PHYSICAL WORLD ABSOLUTE? SPACE, GEOMETRIC AND ACTUAL

J. Delbœuf
The Monist
Vol. 4, No. 2 (January, 1894), pp. 248-260
Published by: Oxford University Press
Stable URL: http://www.jstor.org/stable/27897139
Page Count: 13
Were these topics helpful?
See something inaccurate? Let us know!

Select the topics that are inaccurate.

Cancel
  • Download PDF
  • Add to My Lists
  • Cite this Item
We're having trouble loading this content. Download PDF instead.

Notes and References

This item contains 1 reference.

[Footnote]
  • *
    M. Poincaré (Revue générale des sciences, Dec. 15, 1891, p. 774)